Alert archive / New Mexico / Flash Flood Warnings in 2013
Flash Flood Warning 12, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jul 9, 2013, 3:38 PM MDT for Santa Fe County, New Mexico. It was in force for 112 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 9, 2013, 3:38 PM MDT (21:38 UTC)
- Expired
- Jul 9, 2013, 5:30 PM MDT
- In force
- 112 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County Santa Fe County, NM
The radar
The Albuquerque radar (KABX), 110 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.6 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 87 J/kg
- Mixed-layer CIN
- -284 J/kg
- Mixed-layer LCL
- 1559 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
388 WGUS55 KABQ 092138 FFWABQ NMC049-092330- /O.NEW.KABQ.FF.W.0012.130709T2138Z-130709T2330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 338 PM MDT TUE JUL 9 2013 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTH CENTRAL SANTA FE COUNTY IN NORTH CENTRAL NEW MEXICO * UNTIL 530 PM MDT * AT 336 PM MDT...SKYWARN SPOTTERS REPORTED VERY HEAVY RAIN FROM A THUNDERSTORM NEAR NAMBE PUEBLO...OR ABOUT 9 MILES SOUTH OF CHIMAYO. VERY HEAVY RAIN WAS ALSO OCCURRING NEAR TESUQUE ALONG AND JUST WEST OF HIGHWAY 285. THE STORMS PRODUCING THE VERY HEAVY RAIN WERE NEARLY STATIONARY OR DRIFTING TOWARD THE SOUTHWEST. RADAR ESTIMATES THAT UP TO 1.50 INCHES OF RAIN HAS ALREADY FALLEN NEAR NAMBE PUEBLO AND TESUQUE AND ADDITIONAL HEAVY RAIN IS EXPECTED. THIS WILL IMPACT THE OSHA FIRE BURN SCAR AS WELL AS STATE ROAD 518 FROM APPROXIMATELY 1.5 MILES EAST OF THE HIGHWAY 75 JUNCTION TO ONE MILE WEST OF SIPAPU...FOREST ROAD 437...RIO CHIQUITO...FOREST ROAD 76 LA JUNTA CANYON...TIO MAES TRAIL...AND AMOLE CANYON. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. && LAT...LON 3598 10602 3599 10581 3565 10588 3572 10619 $$ KJ
3 follow-up statements
151 WGUS75 KABQ 092211 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 411 PM MDT TUE JUL 9 2013 NMC049-092330- /O.CON.KABQ.FF.W.0012.000000T0000Z-130709T2330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SANTA FE- 411 PM MDT TUE JUL 9 2013 ...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 PM MDT FOR NORTH CENTRAL SANTA FE COUNTY... AT 410 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE WIDESPREAD VERY HEAVY RAIN EXTENDING FROM 10 MILES WEST OF TESUQUE NORTHEAST TO NAMBE PUEBLO. THE VERY HEAVY RAIN PRODUCING STORMS WERE NEARLY STATIONARY. A REMOTE WEATHER STATION LOCATED 5 MILES WEST OF NAMBE PUEBLO MEASURED 0.99 INCHES OF RAIN IN ABOUT 40 MINUTES. EVEN HEAVIER RAIN WAS NOTED NEAR AND WEST OF TESUQUE. LOCATIONS IMPACTED INCLUDE... HIGHWAY 285 BETWEEN POJOAQUE AND TESUQUE... POJOAQUE PUEBLO... NAMBE PUEBLO... NAMBE... CUNDIYO... PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT ATTEMPT TO DRIVE THROUGH FLOODED LOW WATER CROSSINGS. MANY FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. && LAT...LON 3598 10602 3599 10581 3565 10588 3572 10619 $$ KJ
243 WGUS75 KABQ 092254 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 454 PM MDT TUE JUL 9 2013 NMC049-092330- /O.CON.KABQ.FF.W.0012.000000T0000Z-130709T2330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SANTA FE- 454 PM MDT TUE JUL 9 2013 ...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 PM MDT FOR NORTH CENTRAL SANTA FE COUNTY... AT 442 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT WIDESPREAD HEAVY RAIN HAD ENDED NEAR TESUQUE AND NAMBE PUEBLOS...BUT RUNOFF AND DANGEROUS FLOWS IN ARROYOS WILL CONTINUE FOR ANOTHER HOUR OR THROUGH 530 PM. OF PARTICULAR CONCERN WILL BE FLOODING EARLIER ALONG PORTIONS OF HIGHWAY 285 BETWEEN TESUQUE AND POJOQAUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... BOTH LOCALIZED AND DISTANT HEAVY RAINFALL WILL CREATE DANGEROUS FLOWS IN ARROYOS AND OVER LOW WATER CROSSINGS. && LAT...LON 3598 10602 3599 10581 3565 10588 3572 10619 $$ KJ
490 WGUS75 KABQ 092329 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 529 PM MDT TUE JUL 9 2013 NMC049-092339- /O.EXP.KABQ.FF.W.0012.000000T0000Z-130709T2330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SANTA FE- 529 PM MDT TUE JUL 9 2013 ...FLASH FLOOD WARNING WILL EXPIRE AT 530 PM MDT FOR NORTH CENTRAL SANTA FE COUNTY... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED RAINFALL WAS ENDING ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS DIMINISHING. SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT OF SERIOUS FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN CANCELLED. LAT...LON 3598 10602 3599 10581 3565 10588 3572 10619 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 9, 3:00 PM MDT, 38 minutes earlier.
Area forecast discussion, Jul 9, 3:00 PM MDT, 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 300 PM MDT TUE JUL 9 2013 .DISCUSSION... THE CENTER OF 500 MB HIGH PRESSURE WILL SHIFT FROM NEAR FARMINGTON THIS AFTERNOON AND WEDNESDAY EASTWARD ALONG THE CO/NM BOARDER WEDNESDAY NIGHT. IT WILL THEN VARY FROM NE NM TO W KS THURSDAY THROUGH SATURDAY. WITH PLENTY OF MOISTURE TRAPPED UNDER THE RIDGE AND GENERALLY MOIST S OR SE SURFACE WINDS PERSISTING THROUGH THE AFOREMENTIONED PERIOD...DAILY ROUNDS OF SCATTERED TO ISOLATED SHOWERS AND THUNDERSTORMS SHOULD CONTINUE TO FAVOR NORTH CENTRAL AND WESTERN AREAS AS A MORE TRADITIONAL MONSOON FLOW ESTABLISHES. PORTIONS OF THE HIGH TERRAIN SHOULD SEE PERIODS OF EVEN MORE NUMEROUS CELL COVERAGE. TEMPERATURES WILL TREND DOWNWARD IN THE WEST AS BETTER MOISTURE AND PRECIPITATION COVERAGE ARRIVES THURSDAY WITH WEEKEND HIGH TEMPERATURES NEAR AND A LITTLE BELOW NORMAL. READINGS FARTHER EAST WILL RANGE FROM A FEW TO AROUND 9 DEGREES ABOVE NORMAL. WETTER WEATHER IS EXPECTED LATE IN THE WEEKEND AND THROUGH THE FIRST PART OF THE COMING WORK WEEK AS A WELL DEVELOPED EASTERLY WAVE TRACKS WESTWARD FROM S CENTRAL TX ACROSS S NM AND NORTHERN MEXICO. MODELS CURRENTLY DEPICT THIS WAVE ADVECTING ENOUGH MOISTURE INTO THE FORECAST AREA FOR OUR FIRST MONSOON BURST OF THE SEASON WITH THE POTENTIAL FOR MUCH OF SOUTHERN...WESTERN AND POSSIBLY CENTRAL AND EASTERN AREAS TO RECEIVE SIGNIFICANT RAINFALL. THE BEST CHANCE FOR PRECIP IN EASTERN AREAS MAY COME LATE SUNDAY AND SUNDAY NIGHT...SUNDAY THROUGH MONDAY IN CENTRAL AREAS AND SUNDAY THROUGH TUESDAY FARTHER WEST. TEMPERATURES SHOULD RESPOND TO ALL OF THE MOISTURE BY FALLING WITH HIGHS GENERALLY A FEW TO 7 DEGREES BELOW NORMAL AREAWIDE MONDAY AND TUESDAY. 44 && .FIRE WEATHER... DESPITE THE UPPER HIGH BEING CENTERED OVER NORTHERN PORTIONS OF THE STATE...WETTING RAINS CONTINUE WITH PWATS ROUGHLY 130 PERCENT OF NORMAL. SLOW STORM MOVEMENT WILL RESULT IN SOAKING RAINS...WITH THE BEST CHANCES OVER THE NORTHERN AND WESTERN MOUNTAINS. HUMIDITY RECOVERIES EARLY TUESDAY MORNING WERE FAIR TO GOOD ACROSS THE LOWLANDS AND GOOD TO EXCELLENT ACROSS THE HIGHER TERRAIN. THIS WILL CONTINUE THROUGH THURSDAY BEFORE SOME APPRECIABLE CHANGE. FROM FRIDAY THROUGH SATURDAY...THE UPPER HIGH WILL BE CENTERED EAST OR NORTHEAST OF THE STATE WITH THE MOISTURE PLUME MORE CONFINED TO ARIZONA AND WESTERN PORTIONS OF NEW MEXICO. SOME DRYING IS EXPECTED ACROSS EASTERN PORTIONS OF THE AREA DURING THIS PERIOD...BUT MINIMUM HUMIDITIES WILL REMAIN ABOVE CRITICAL THRESHOLDS. MOISTURE WILL INCREASE LATE SUNDAY INTO MONDAY ASSOCIATED WITH A CLOSED EASTERLY WAVE APPROACHING THE STATE. MODERATE TO HIGH CONFIDENCE ON AN UPTICK IN WETTING RAIN CHANCES LATE IN THE WEEKEND AND INTO EARLY NEXT WEEK AS BOTH THE 12Z ECMWF AND GFS SOLUTIONS ARE SHOWING THIS DEVELOPMENT AND HAVE BEEN FOR SEVERAL DAYS NOW. CHANCES FOR WETTING RAIN LOOK TO CONTINUE THROUGH THE END OF NEXT WEEK WITH THE UPPER HIGH DISPLACED WELL TO THE EAST OF THE STATE AND A MORE CLASSIC MONSOON LOOK TO THE SYNOPTIC WEATHER PATTER. 11 && .AVIATION... 18Z TAF CYCLE VFR CONDITIONS FORECAST TO PERSIST OUTSIDE OF SCATTERED SHOWERS AND THUNDERSTORMS. TERMINALS MOST LIKELY TO BE IMPACTED BY SLOW MOVING THUNDERSTORMS LATER THIS AFTERNOON AND EVENING ARE KABQ...KSAF AND KLVS...IN THAT ORDER. PEAK PERIOD BETWEEN 22-02Z...WHEN SHORT LIVED IFR CONDITIONS ARE POSSIBLE IN/NEAR THUNDERSTORMS WITH HEAVY RAIN. 11 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 67 98 68 94 / 10 10 20 20 DULCE........................... 51 93 54 90 / 20 20 20 30 CUBA............................ 56 92 57 90 / 20 30 30 50 GALLUP.......................... 58 91 62 89 / 20 30 20 40 EL MORRO........................ 54 84 56 82 / 20 30 40 40 GRANTS.......................... 58 90 60 88 / 20 20 30 40 QUEMADO......................... 60 89 61 86 / 20 30 30 50 GLENWOOD........................ 59 92 63 90 / 30 30 30 40 CHAMA........................... 53 83 53 81 / 30 40 40 50 LOS ALAMOS...................... 64 86 63 84 / 30 30 30 30 PECOS........................... 63 81 62 81 / 40 50 30 50 CERRO/QUESTA.................... 58 81 58 81 / 30 40 20 30 RED RIVER....................... 50 75 48 74 / 40 50 40 40 ANGEL FIRE...................... 41 77 44 78 / 40 50 40 50 TAOS............................ 57 88 57 88 / 20 30 20 30 MORA............................ 57 81 57 81 / 40 50 30 40 ESPANOLA........................ 64 91 63 89 / 30 30 20 30 SANTA FE........................ 65 85 65 84 / 30 40 20 40 SANTA FE AIRPORT................ 63 91 64 89 / 30 30 20 30 ALBUQUERQUE FOOTHILLS........... 70 93 70 92 / 30 30 30 30 ALBUQUERQUE HEIGHTS............. 71 92 72 91 / 30 30 20 30 ALBUQUERQUE VALLEY.............. 70 95 70 94 / 30 20 20 20 ALBUQUERQUE WEST MESA........... 69 97 69 96 / 30 20 20 30 LOS LUNAS....................... 69 95 70 94 / 30 20 20 20 RIO RANCHO...................... 69 96 69 95 / 30 30 20 30 SOCORRO......................... 70 101 69 99 / 20 20 20 20 SANDIA PARK/CEDAR CREST......... 61 92 62 91 / 30 30 30 30 TIJERAS......................... 63 90 65 89 / 30 30 30 30 MORIARTY/ESTANCIA............... 60 88 61 87 / 20 30 30 30 CLINES CORNERS.................. 61 85 63 85 / 20 30 20 20 GRAN QUIVIRA.................... 62 90 63 88 / 30 30 20 20 CARRIZOZO....................... 64 92 66 90 / 20 20 20 20 RUIDOSO......................... 57 83 59 82 / 10 10 20 30 CAPULIN......................... 61 83 61 85 / 30 40 30 30 RATON........................... 60 89 60 90 / 30 30 20 20 SPRINGER........................ 59 89 60 90 / 30 30 20 10 LAS VEGAS....................... 59 85 60 86 / 30 30 20 20 CLAYTON......................... 69 94 70 95 / 20 30 20 5 ROY............................. 65 88 67 89 / 20 30 20 10 CONCHAS......................... 71 94 71 96 / 10 20 20 10 SANTA ROSA...................... 69 94 71 95 / 10 20 20 10 TUCUMCARI....................... 75 97 75 99 / 10 20 10 5 CLOVIS.......................... 67 93 69 94 / 5 5 5 5 PORTALES........................ 67 93 69 94 / 5 5 5 5 FORT SUMNER..................... 70 94 72 95 / 5 10 10 5 ROSWELL......................... 71 97 71 99 / 5 5 5 5 PICACHO......................... 64 91 63 92 / 5 5 10 10 ELK............................. 60 85 61 86 / 5 10 20 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 44
Hazardous weather outlook, Jul 9, 5:11 AM MDT, 10 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 511 AM MDT TUE JUL 9 2013 NMZ501>540-101200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 511 AM MDT TUE JUL 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER... WIDESPREAD THUNDERSTORM COVERAGE TODAY MAY PRODUCE LOCALIZED DOWNPOURS WITH INCREASED THREAT FOR FLASH FLOODING...WITH BEST CHANCES OVER THE NORTHERN AND WESTERN HIGH COUNTRY. THIS INCLUDES BURN SCAR AREAS IN THE SOUTHERN SANGRE DE CRISTO RANGE..AND IN SOUTHERN CATRON COUNTY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER... CONTINUING WIDESPREAD THUNDERSTORM DEVELOPMENT EACH DAY MAY PRODUCE LOCALIZED DOWNPOURS WITH INCREASED THREAT FOR FLASH FLOODING. BEST CHANCES FOR HEAVIER SHOWERS WILL CONTINUE OVER THE NORTHERN AND WESTERN HIGH COUNTRY THROUGH MONDAY. LOCAL DOWNPOURS WILL PRODUCE AN INCREASED RISK FOR FLASH FLOODING OVER BURN SCARS...ESPECIALLY IN SOUTHERN CATRON AND LINCOLN COUNTIES...AND OVER THE SOUTHERN SANGRE DE CRISTO RANGE. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT MEASURED RAINFALL AMOUNTS...RAINFALL IMPACTS...AND OBSERVED HAIL SIZES THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. SHY
In the hours before
Special weather statement, Jul 9, 3:19 PM MDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 319 PM MDT TUE JUL 9 2013 NMZ512-514-517-518-092145- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-WEST SLOPES SANGRE DE CRISTO MOUNTAINS- 319 PM MDT TUE JUL 9 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SANTA FE COUNTY THROUGH 345 PM MDT... AT 319 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR TESUQUE...OR ABOUT 7 MILES NORTH OF SANTA FE. THIS STORM WAS NEARLY STATIONARY. HAIL UP TO DIME SIZE AND INTENSE DOWNPOURS HAVE BEEN REPORTED ALONG HIGHWAY 285. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. AREAS AFFECTED BY THIS STORM INCLUDE...NAMBE PUEBLO...NAMBE... POJOAQUE PUEBLO...POJOAQUE...CHUPADERO...CUYAMUNGUE AND JACONA. HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES. && LAT...LON 3562 10618 3593 10603 3590 10578 3560 10586 TIME...MOT...LOC 2119Z 130DEG 1KT 3578 10595 KJ
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 6:08 PM MDT | Areal Flood Advisory | ABQ | Socorro, Valencia | 112 min |
| Jul 8, 6:22 PM MDT | Areal Flood Advisory | ABQ | Union | 113 min |
| Jul 8, 6:26 PM MDT | Flash Flood Warning | ABQ | Socorro | 94 min |
| Jul 8, 6:39 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Cibola | 111 min |
| Jul 8, 7:41 PM MDT | Areal Flood Advisory | ABQ | Socorro | 109 min |
| Jul 8, 9:00 PM MDT | Areal Flood Advisory | ABQ | Bernalillo | 2 hr |
| Jul 8, 9:03 PM MDT | Special Weather Statement | ABQ | Bernalillo | 27 min |
| Jul 8, 9:28 PM MDT | Areal Flood Advisory | ABQ | Bernalillo | 92 min |
| Jul 8, 9:34 PM MDT | Special Weather Statement | ABQ | Bernalillo | 26 min |
| Jul 8, 9:45 PM MDT | Flash Flood Warning | ABQ | Bernalillo | 90 min |
| Jul 9, 2:23 PM MDT | Areal Flood Advisory | ABQ | Santa Fe | 112 min |
| Jul 9, 3:06 PM MDT | Areal Flood Advisory | ABQ | Santa Fe | 114 min |
| Jul 9, 3:19 PM MDT | Special Weather Statement | ABQ | Santa Fe | 26 min |
| Jul 9, 3:58 PM MDT | Areal Flood Advisory | ABQ | Santa Fe | 2 hr |
| Jul 9, 4:22 PM MDT | Flash Flood Warning | ABQ | Los Alamos, Sandoval, Santa Fe | 83 min |
| Jul 9, 4:34 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Santa Fe, Torrance | 116 min |
| Jul 9, 5:05 PM MDT | Special Weather Statement | ABQ | Bernalillo | 25 min |
| Jul 9, 5:21 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Torrance, Valencia | 114 min |
| Jul 9, 5:25 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Sandoval | 95 min |
| Jul 9, 5:40 PM MDT | Areal Flood Advisory | ABQ | Catron | 110 min |
| Jul 9, 5:52 PM MDT | Areal Flood Advisory | ABQ | Colfax, Harding, Mora, San Miguel | 113 min |
Nearby
Flash Flood Warnings in New Mexico, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.